View Similar Products

PhysiciansCare Cold & Allergy Medication: Packet, Tablet, No Flavor, 70 Haz Material Indicator, 50 PK

Item # 281X542

Sorry, this product is currently unavailable.

Product Specs

Active Ingredient & Amount: Acetaminophen 325 mg; Chlorpheniramine Maleate 2 mg; Phenylephrine HCl 5 mg
Pack Qty: 50
Container Type: Packet
Dosage Form: Tablet
Flavor: No Flavor
Inactive Ingredient: Crospovidone; Hypromellose; Maltodextrin; Microcrystalline Cellulose; Polyethylene Glycol; Povidone; Pregealatinized Starch; Sodium Starch Glycol ate; Stearic Acid; Corn Starch
Includes: (1) Maintain Carton for Full Set of Directions and Warnings
Maximum Relief Time: 4 hr
Number of Pills Per Packet: 2
Pack Unit: PK
Specifications Met: OTC
Sugar-Free: No
Symptom Treated: Pain Reliever; Fever; Antihistamine; Nasal Decongestant
Unitized: No
Manufacturer Part Number: 90091G

Compliance and Restrictions

Country Of Origin

  • USA

About Cold & Allergy Medications

Treat nasal congestion, sore throats, sneezing, and other mild cold and allergy symptoms with this selection of medicines.